# SDR DALA2015071404352

- Difficulty date: July 12, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLUG BS 370, 642, AND 747 AT LT SEAT TRACK X=54.  PLUG`S WERE REPLACED IAW 53-05, FIG 4A.
